# SDR SWAA2021030451028

- Difficulty date: February 13, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CRACK ON LEADING EDGE RIB 105.26 AT LT HORIZONTAL LEADING EDGE.) / REMOVED AND REPLACED RIB 105.26 AT LT HORIZONTAL LEADING EDGE IAW SRM B737-700 51-40-02 AND DRAWING # 186A1001 REV B
